MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Xi; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC daVinci Xi; PATIENT SIDE CART, 4-ARM
Model Number 380652-51
Medical Device Problem Codes No Device Output (1435); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the universal surgical manipulator (usm) 1 had a non-recoverable fault 32056 when the system powered on.The customer power cycled the system five times, but the issue remained.The intuitive surgical, inc.(isi) technical service engineer had the customer hard power cycle the system, but the error returned again.There was no report of patient involvement.Isi contacted the clinical territory associate and obtained the following information: the issue was identified when setting up the operating room (or) in the evening on the 6th to get the system ready for the next day.The two patients (procedures) were cancelled and are being rescheduled.No procedure was going on at the time of the event.The robot was isolated until a field service engineer (fse) was able to go on site.There was no delay involved, just cancellation of upcoming procedures.There was no injury to any patient.The fse resolved the issue on the afternoon of the 7th.Isi contacted the technical support engineer and obtained the following information: with error 32056, the customer could have used the system and proceeded with the procedure.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.The fse was able to reproduce the issue and replaced the universal surgical manipulator (usm) 1.The system was tested and verified as ready for use.As of the date of this report, the usm has not yet been received by intuitive surgical, inc.(isi) for evaluation.

Brand Name
daVinci Xi
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50942438
Report Number2955842-2026-40382
Device Sequence Number9498721
Product Code NAY
UDI-Device Identifier00886874110720
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380652-51
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown